# SDR SIMA2219

- Difficulty date: July 17, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 72553721459
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND LAVATORY TRACK 15, 8 AND ATTACHMENT PROFILE CORRODED.  REPLACED LAVATORY TRACK RBL 15, 8 AND PROFILE, P/N 7253721-495.  (M)
